Jump to content

Help me save my life please


[Ha...]

Recommended Posts

I have no idea what to do. Been on xan 16 years and was drinking everyday night for the last

2 years. Stopped drinking. Felt way off so started taper 12 months ago.

Things got ugly real fast. I was at 3.5 mg xan

And I have tapered to 1.25 in a year but xan stopped working when

I stopped drinking. Dr added .25 klon to this 6 months ago

Dosent seem to help at all. I feel like I’m almost in acute

I can’t cope I can’t do anything lost my buisness

I’m so close to giving up. I can’t take a rescuer dose cause it don’t work

I fee out of my mind. And loosing my mind. I don’t know what to do

Everyone says to just keep tapering.

But I’m pretty much almost in acute. I age awful

Thiughts and don’t wanna go there. Terror and just

Feel like I’m about to loose my mind.

Please help I don’t know what to do with so much to taper

I know detox and rehab isn’t recommended.

But at this point it may save my life. 😭😭

Link to comment
Share on other sites

I’m so sorry…saying a prayer for you this very second. 🙏🏼 I’m not sure of what to recommend, but this group is full of knowledgeable people that are here to listen and help. I feel confident that you will soon have some very meaningful advice from people who have been through exactly what you are experiencing. Hang in there…praying for you!
Link to comment
Share on other sites

Thanks. I just can’t believe this is happening

I know of no one where the benzo just stopped

Working. I understand tolerwcne. But it’s like

I’m past that and almost in acute.

Feel o won’t make it. And this is one of the reasons

We loose people.

Link to comment
Share on other sites

Don’t give up…I was in an awful place earlier this year. I had no idea what was happening to me, as I felt that I was losing my mind! I am in a much better place now. THINGS WILL GET BETTER! I promise you that! I wish that I understood your situation better and understood withdrawal better than I do. Is it possible for you to get help at a medical facility?

 

I was having adrenaline rushes of pure panic! My heart would race at crazy high rates and I’d be covered in sweat. I began taking a low dose beta blocker and it stopped the adrenaline rushes completely. I was living in a constant state of fear before starting the beta blocker! Also I take a large dose of magnesium daily which helps with the muscle spasms. There are things available that can help you manage these symptoms.

Link to comment
Share on other sites

Hazzard1976, I know we generally don't encourage detox/rehab here but since you've had an alcohol issue as well as benzos, maybe you could consider a rehab?  Being in an environment for a while where you would feel safe might give you some peace?
Link to comment
Share on other sites

Hi Hazzard. I read your post and feel your distress and despair. My feeling is…..get somewhere safe. If this is detox, rehab, a friends house, a family member to come and stay with you?…..wherever you can be safe for a while.

Take the future out of your loop of worry. You will be well one day and you will be able to work, play and enjoy life. You really will. This period of distress is TEMPORARY. THE PAIN WILL END.

Here to help, Hardy x

 

Link to comment
Share on other sites

I'm new here and am not very knowledgeable,  so can't really help. I just wanted to say to hang in there, though.  I hope you get some advice or clarity on what to do. Praying that you feel some sort of peace or calm in this storm. I know that many say things like magnesium or chamomile makes them worse, but it does calm some people down. Perhaps some natural supplement might help take the edge off. I have also read good things about theanine. I'm so sorry you are struggling so much.
Link to comment
Share on other sites

I don't know what to say, just that I wish it will get better for you soon! I know how you feel, I've had an awful week to and I still feel bad.

 

Don't worry about people not replying! Sometimes people don't respond to me as well, but that's just because people are suffering themselves or don't know what to respond.

 

Hang in there!!!

Link to comment
Share on other sites

I wish I knew what to say.

I am feeling the same.

 

I successfully tapered down to .25 mg of Xanax and was on day 9 of that and then my anxiety went completely nuts so I had to updose. I could not calm down. All that hard work for months totally gone.

I am so sorry.

Link to comment
Share on other sites

Hi Hazzard. I read your post and feel your distress and despair. My feeling is…..get somewhere safe. If this is detox, rehab, a friends house, a family member to come and stay with you?…..wherever you can be safe for a while.

Take the future out of your loop of worry. You will be well one day and you will be able to work, play and enjoy life. You really will. This period of distress is TEMPORARY. THE PAIN WILL END.

Here to help, Hardy x

 

 

I don’t know what to do at this point.

But don’t wanna suffer for years with out the possibility

Of even healing. My mind is in bad place

And I don’t know how to reverse the mindset

I feel insane and terror all the time.

To much to still taper.

I’ve tapered 2.25mg xan in 12 months

Still have 1.5 to go. No relief at all.

16 years on and now I’m in serious trouble

Since they don’t work.

Ticking time bomb to go into acute anytime.

I stopped drinking before taper. I don’t drink

At all. Lost 60 lbs.

Edit: Content

Link to comment
Share on other sites

Hang on in there Hazzard. Where do you live? Do you feel you could ring a crisis line to talk through these feelings of despair. Sometimes when we speak out our feelings they calm down a bit.

Have you contacted a rehab/detox centre? You mentioned that you were thinking of trying one.

Thinking of you and praying for you Hazzard.

Link to comment
Share on other sites

Thanks. Do you think I should go to rehab?

Won’t things be absolutely awful when I get out ?

I’m really scared. I feel trapped. No way out.

Never know anyone where benzo went toxic and made you

Feel like this after 16 years. Don’t think I can heal

From this. Feel way to mental and insane feeling

For to long now.

Link to comment
Share on other sites

Hi Hazzard, I couldn’t say whether rehab would work for you, I don’t know you well enough but it might give you a bit of respite from feeling so scared……to be where you can talk things through and maybe be comforted by being with others who are going through this ordeal.

Hardy.

Link to comment
Share on other sites

Hazzard

I been where you are and felt the exact same way. It’s hell on earth but you can get thru it. Try different things to lighten it as much as possible. I showered, went outside the house, go for a walk if you can force yourself. I know it’s easier said than done but you have to try. I still have my moments so I get it

 

Rehab does work for some people. Tapering is less risky but if it’s too much to handle and your at wits end rehab is worth a shot. I know people that have healed after rehab. It’s better than giving up.

 

We are here for you, we are here for each other

You can pm me anytime

Prayers and healing,

Joeb

 

Link to comment
Share on other sites

Hey Hazard,

 

You're not insane, at all. It's all the benzo's. I'm feeling the same right now.

 

You articulate way too well to even be a little insane.

 

I'm in this for 21 years. Right now, I just live with my parents (always have). Is that an idea maybe? I just try to relax all day, do sports, try to work a bit on my own company. I don't have to do anything at home, and they fully understand. (if I was healthy I would kick my own ass for still living at home at this age ofcourse, but it's the circumstances).

 

Could you maybe just try putting on some running shoes and start training? I started training full time again, since I really started feeling bad, and it's gotten so much better last week. Everyday I run 3x 5 km, and I train my upper legs and my upper body.

 

I'm a strong believer in sports for mental health. I know it works.

 

Also, you're on Xanax. A super potent benzo. Have you considered partly crossing over to Valium, after stabilizing for a while? I would have never made it this low with the Ativan I was taking back then. Things get so much easier when crossing over to Valium.

 

Just giving some ideas. It's hard, I know. Just don't give up, it will get better.

 

I wish that you feel better soon!!!!!  :)

Link to comment
Share on other sites

I second that Valium crossover- I have been taking Xanax XR for 17 years and could not successfully taper from it.  The Valium is helping me as it has a very long half life.  Xanax is an extremely difficult Benzo to taper from as the half life is so short.  Just something to think about or discuss with your doctor if they are open to it.
Link to comment
Share on other sites

×
×
  • Create New...